Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A generalization of Wedderburn's theorem


Authors: D. L. Outcalt and Adil Yaqub
Journal: Proc. Amer. Math. Soc. 18 (1967), 175-177
MSC: Primary 16.46
DOI: https://doi.org/10.1090/S0002-9939-1967-0202759-6
MathSciNet review: 0202759
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. N. Herstein, Topics in algebra, Blaisdell Publishing Co. Ginn and Co. New York-Toronto-London, 1964. MR 0171801
  • [2] Nathan Jacobson, Structure of rings, American Mathematical Society Colloquium Publications, Vol. 37. Revised edition, American Mathematical Society, Providence, R.I., 1964. MR 0222106

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.46

Retrieve articles in all journals with MSC: 16.46


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0202759-6
Article copyright: © Copyright 1967 American Mathematical Society